# SDR FDEA201605171612

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, BARREL NUTS HOLE BORE CORROSION.  CORROSION REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING DIAMETER 0.665 INCHES, FINAL DIAMETER 0.677 INCHES & MAX ALLOWABLE DIAMETER 0.667 INCHES.  REPAIR BUSHING FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0325372 PART 1 STEP 1E.  REFER TO WRI 57507888 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
